HEALTH

Man's Penis Reportedly Amputated After Viagra Overdose

EFE

 (EFE)

A Colombian man reportedly had his penis amputated after overdosing on Viagra.

A 66-year-old farmer from the southern Colombian town of Gigante popped several of the penis-enhancing pills to impress his lover, the New York Daily News is reporting.

But after suffering a weeklong erection, his penis became inflamed. The man was diagnosed with a penile fracture and swelling and reportedly had symptoms of gangrene.

Doctors reportedly told him his only option was amputation to limit further damage and greater inflammation.

“The patient showed bruising on the testicles and penis, was treated and is recovering well,” Dr. Antonio Correa told La Nacion.

More On This...

The farmer has since denied the allegation that his penis was amputated. He told a local Colombian newspaper that he had surgery and is recovering well. He added that he had used Viagra before and was unsure what happened the latest time he took it.

The incident led bosses at Neiva Hospital to warn than men should not use erectile dysfunction medication without a prescription from their doctors.

Follow us on twitter.com/foxnewslatino
Like us at facebook.com/foxnewslatino